Alert archive / Missouri / River Flood Warnings in 2015

River Flood Warning 150, NWS St. Louis, MO

July 27, 2015Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 27, 2015, 8:52 PM CDT for Marion County, Missouri. It took effect at Jul 27, 2015, 10:34 PM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jul 27, 2015, 8:52 PM CDT (01:52 UTC)
In effect from
Jul 27, 2015, 10:34 PM CDT
Expired
Jul 29, 2015, 9:48 AM CDT
In force
35 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

County Marion County, MO

The radar

The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 17.13 ft at Jul 26, 2015, 9:00 PM CDT.

actionminormoderate5101507/2807/2907/30
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

556 
WGUS43 KLSX 280152
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
852 PM CDT MON JUL 27 2015

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 


  North Fabius River near Ewing

  South Fabius River near Taylor

  North River at Palmyra


.This Flood Warning is a result of 1 to 3 inches of rain on Saturday
morning and 1 to 3 inches of rain this afternoon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-290152-
/O.NEW.KLSX.FL.W.0148.150728T0207Z-150731T1124Z/
/EWNM7.2.ER.150728T0207Z.150729T0600Z.150730T1124Z.NO/
852 PM CDT MON JUL 27 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the North Fabius River near Ewing
* until Thursday.
* At 8:30 PM Monday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 16.2 feet Tuesday night and fall below
  flood stage Thursday morning.
* Impact: At 16.5 feet...Crop damage begins near Monticello.
* Impact: At 16.0 feet...Lewis County Road 532 (or 230th Street) will be flooded
  at this height.
* Impact: At 15.0 feet...State Highway E west of Williamstown begins to flood.
* Impact: At 14.0 feet...Left bank begins to flood near Monticello.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/28  07/29  07/30  07/31  08/01

North Fabius River
  Ewing           11.0   10.79      13.1   15.5   10.9    7.2    5.8

&&

LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154

$$

MOC127-290151-
/O.NEW.KLSX.FL.W.0149.150728T0250Z-150731T1000Z/
/TAYM7.1.ER.150728T0250Z.150729T0600Z.150730T1000Z.NO/
852 PM CDT MON JUL 27 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the South Fabius River near Taylor
* until Thursday.
* At 7:30 PM Monday the stage was 8.7 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 12.7 feet Tuesday night and fall below
  flood stage Thursday morning.
* Impact: At 13.0 feet...Marion County Road 301 will be flooded north of County
  Road 150 near this height.
* Impact: At 12.5 feet...Marion County Road 150 will be flooded near this height.
* Impact: At 11.0 feet...Both banks begin to overflow low level farmlands.
* Impact: At 10.5 feet...County Road 117 northwest of Philadelphia floods.
* Impact: At 10.2 feet...The river begins flooding the right bank just downstream
  of the County Road 319 bridge at the gage.
* Impact: At 10.1 feet...Marion County Road 310 begins flooding just west of the
  east end of the road, the intersection with County Road 365.
* Impact: At 9.5 feet...Flood Stage.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/28  07/29  07/30  07/31  08/01

South Fabius River
  Taylor           9.5    8.68      12.0   11.8    9.4    5.7    3.7

&&

LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172 3989 9176                       

$$

MOC127-290151-
/O.NEW.KLSX.FL.W.0150.150728T0334Z-150729T1448Z/
/PALM7.2.ER.150728T0334Z.150728T0600Z.150728T1448Z.NO/
852 PM CDT MON JUL 27 2015

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the North River at Palmyra
* until Tuesday.
* At 8:30 PM Monday the stage was 9.6 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage this evening, crest near
  17.0 feet tonight and fall below flood stage Tuesday morning.
* Impact: At 17.1 feet...Agricultural land along the left bank begins flooding
  near the gage.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra 
  inundated. Significant agricultural land flooding...right bank.
* Impact: At 13.5 feet...County Road 333, east of Palmyra, begins to flood.
* Impact: At 13.0 feet...FLOOD STAGE.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/28  07/29  07/30  07/31  08/01

North River
  Palmyra         13.0    9.58      14.4    7.5    5.6    4.8    4.5

&&

LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170

$$
1 follow-up statement
164 
WGUS83 KLSX 281205
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
705 AM CDT TUE JUL 28 2015

...The flood warning is cancelled for the following river in 
Missouri...
 
 
  North River at 
  
      Palmyra
  

.This will be the final statement for this flood event...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts 
change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.

&&

MOC127-281235-
/O.CAN.KLSX.FL.W.0150.000000T0000Z-150729T1448Z/
/PALM7.1.ER.150728T0339Z.150728T0730Z.150728T1018Z.NO/
705 AM CDT TUE JUL 28 2015

The Flood Warning is cancelled for
  The North River at Palmyra.
* At 6:30 AM Tuesday the stage was 11.6 feet.
* Flood stage is 13.0 feet.
* The river fell below flood stage at 5:18 AM Tuesday.
* The river is forecast to continue to fall to near 5.3 feet Thursday
  morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     07/29  07/30  07/31  08/01  08/02

North River
  Palmyra         13.0   11.65       7.1    5.3    4.6    4.4    4.3


&&


LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 27, 3:28 PM CDT, 5 hours 24 minutes earlier.

Area forecast discussion, Jul 27, 3:28 PM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
328 PM CDT MON JUL 27 2015

.SHORT TERM:  (THROUGH LATE TONIGHT)
ISSUED AT 327 PM CDT MON JUL 27 2015

WEAK FRONTAL BOUNDARY ACROSS FORECAST AREA TO LIFT NORTHWARD TONIGHT
STALLING OUT JUST EAST OF MISSISSIPPI RIVER. WILL SEE ISOLATED
SHOWERS AND STORMS THIS EVENING BEFORE DIMINISHING AFTER SUNSET. HOT
AND HUMID WEATHER TO PERSIST WITH LOWS ONLY IN THE 70S.

BYRD

.LONG TERM: (TUESDAY THROUGH NEXT MONDAY) ISSUED AT 327 PM CDT
MON JUL 27 2015

(TUESDAY THROUGH THURSDAY)

WILL BE UPGRADING THE WESTERN...SOUTHERN AND CENTRAL PART OF THE
AREA INCLUDING THE ST. LOUIS METRO AREA TO AN EXCESSIVE HEAT WARNING
THROUGH TOMORROW EVENING.  SEVERAL LOCATIONS HAVE HAD HEAT INDEX
VALUES REACH 110 DEGREES TODAY INCLUDING MISSOURI MESONET LOCATIONS
AS WELL AS LAMBERT FIELD.  QUASI-STATIONARY FRONT HAS LINGERED OVER
THE AREA TODAY AS WELL AS SEVERAL OUTFLOW BOUNDARIES WHICH HAS
ALLOWED DEWPOINTS TO POOL AND VALUES TO CLIMB TO AROUND 80 IN SOME
CASES.  THERE HAS ALSO BEEN ENOUGH SUNSHINE FOR TEMPERATURES TO
REACH THE LOWER TO MID 90S IN MOST LOCATIONS.  SET UP TOMORROW WILL
BE MUCH LIKE TODAY WITH THE BOUNDARY OVER THE AREA AND ENOUGH SUN TO
ALLOW TEMPERATURES TO CLIMB INTO THE 90S AS FORECAST SOUNDINGS
SHOWING MIXING ABOVE 850MB.  EXPECT HEAT INDEX VALUES TO CLIMB INTO
THE 105 TO 110+ RANGE AGAIN TOMORROW SUPPORTING THE ADVISORY AND
WARNING.  FORECAST SOUNDINGS SHOW LITTLE CAPPING WITH THE BOUNDARY
IN PLACE...HOWEVER THE UPPER HIGH WILL STILL BE OVER THE AREA SO
THINK THIS WILL LIMIT COVERAGE TO JUST ISOLATED THUNDERSTORMS.

BY TUESDAY NIGHT INTO WEDNESDAY...THERE WILL BE A COLD FRONT MOVING
THROUGH THE AREA.  LATEST RUNS SUPPORT THE FRONT MOVING QUICKLY
ENOUGH THE AREA THAT THE ADVISORY/WARNING WILL NOT NEED TO BE
EXTENDED INTO WEDNESDAY.  HIGH PRESSURE WILL BUILD INTO AREA ON
WEDNESDAY NIGHT AND THURSDAY ALLOWING FOR DRIER AND COOLER AIR TO
MOVE IN.

(FRIDAY THROUGH MONDAY)

ECMWF AND GFS STILL LOOK SIMILAR DURING THIS PERIOD AS NORTWESTERLY
FLOW ALOFT WILL BE OVER THE AREA.  THE WEEKEND STILL LOOKS DRY AS
SURFACE HIGH PRESSURE MOVES ACROSS THE AREA, BOTH MODELS ARE STILL
INDICATING THAT A COLD FRONT WILL MOVE THROUGH THE AREA EITHER
SUNDAY NIGHT OR MONDAY.  THE GFS IS ALSO DEPICTING SOME LIGHT QPF
OVER THE AREA WITH THE PASSAGE OF THIS FRONT, BUT THE ECMWF IS NOT.
TEMPERATURES WILL BE NEAR OR JUST BELOW AVERAGE WITH 850MB
TEMPERATURES OF 15-20C.

BRITT

&&

.AVIATION:  (FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1243 PM CDT MON JUL 27 2015

WARM FRONTAL BOUNDARY IS LINGERING JUST NORTH OF I70 CORRIDOR AND
SHOULD CONTINUE TO SLOWLY MOVE NORTH THIS AFTERNOON BEFORE
STALLING OUT JUST EAST OF MISSISSIPPI RIVER. IN THE
MEANTIME, DIURNAL CU WITH SOME HIGH THIN CIRRUS THROUGH THE
FORECAST PERIOD. AS FOR WINDS, TO REMAIN LIGHT AND VARIABLE BEFORE
PICKING UP A BIT FROM THE SOUTH TO SOUTHWEST FOR TAF SITES ALONG
I70 BY TUESDAY MORNING, WHILE KUIN WILL REMAIN CLOSE TO BOUNDARY
AND SEE EAST TO SOUTHEAST WINDS. ISOLATED STORMS POSSIBLE BUT HARD
TO PIN DOWN IF THEY WILL AFFECT TAF SITES, SO LEFT MENTION OUT FOR
NOW.

SPECIFICS FOR KSTL:
WARM FRONTAL BOUNDARY IS LINGERING JUST NORTH OF I70 CORRIDOR AND
SHOULD CONTINUE TO SLOWLY MOVE NORTH THIS AFTERNOON BEFORE
STALLING OUT JUST EAST OF MISSISSIPPI RIVER. IN THE
MEANTIME, DIURNAL CU WITH SOME HIGH THIN CIRRUS THROUGH THE
FORECAST PERIOD. AS FOR WINDS, TO REMAIN LIGHT AND VARIABLE BEFORE
PICKING UP A BIT FROM THE SOUTH TO SOUTHWEST BY 15Z TUESDAY.
ISOLATED STORMS POSSIBLE BUT HARD TO PIN DOWN IF THEY WILL AFFECT
METRO AREA, SO LEFT MENTION OUT FOR NOW.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT TUESDAY FOR BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-MONITEAU MO-
     MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

     HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR AUDRAIN MO-KNOX MO-
     LEWIS MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.

IL...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT TUESDAY FOR CALHOUN IL-
     JERSEY IL-MADISON IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL.

     HEAT ADVISORY UNTIL 9 PM CDT TUESDAY FOR ADAMS IL-BOND IL-BROWN
     IL-CLINTON IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MARION IL-
     MONTGOMERY IL-PIKE IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 27, 4:06 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT MON JUL 27 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
406 PM CDT MON JUL 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

DANGEROUS HEAT INDEX VALUES ARE EXPECTED THIS EVENING. EXCESSIVE
HEAT WARNINGS AND HEAT ADVISORIES IS IN EFFECT FOR THE ENTIRE
FORECAST AREA.

SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA THROUGH EARLY
THIS EVENING. A FEW STRONG STORMS ARE POSSIBLE WITH GUSTY
WINDS...HAIL AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

DANGEROUS HEAT INDEX VALUES ARE EXPECTED TO CONTINUE INTO TUESDAY
EVENING. EXCESSIVE HEAT WARNINGS AND HEAT ADVISORIES WILL REMAIN
IN EFFECT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY...AND THESE
STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...A COLD FRONT
MOVING INTO NORTHERN MISSOURI MAY BRING STRONG TO SEVERE STORMS TO
NORTHEAST MISSOURI AND PARTS OF WEST CENTRAL ILLINOIS LATE TUESDAY
NIGHT.

A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE ENTIRE AREA ON
WEDNESDAY AS THE COLD FRONT SWEEPS THROUGH THE MID-MISSISSIPPI
VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE EARLY THIS EVENING.

BRITT

In the hours before

Local storm report, Jul 27, 6:11 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
611 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     BALLWIN                 38.59N  90.55W
07/27/2015                   ST. LOUIS          MO   AMATEUR RADIO

            TWO LARGE BRANCHES...12 TO 18 INCHES IN
            DIAMETER...BLOWN DOWN

&&

MILLER
Local storm report, Jul 27, 6:14 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
614 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      6 NW PHILADELPHIA       39.90N  91.82W
07/27/2015                   MARION             MO   TRAINED SPOTTER

            NW PORTION OF MARION COUNTY...SEVERAL PLACES WHERE 6 TO
            10 INCHES OF WATER WAS FLOWING OUT OF FARM FIELDS AND
            ACROSS SECONDARY COUNTY GRAVEL ROADS

&&

MILLER
Local storm report, Jul 27, 6:24 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
624 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      EDINA                   40.17N  92.18W
07/27/2015                   KNOX               MO   LAW ENFORCEMENT

            HWY 15 CLOSED NORTH OF EDINA JUST SOUTH OF EE AND HWY 6
            CLOSED WEST OF EDINA BETWEEN EDINA AND HURDLAND

&&

MILLER
Local storm report, Jul 27, 7:41 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     NEBO                    39.44N  90.79W
07/27/2015  M43 MPH          PIKE               IL   FIRE DEPT/RESCUE

&&

TILLY
Local storm report, Jul 27, 7:42 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
742 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       BOWLING GREEN           39.34N  91.20W
07/27/2015  M2.05 INCH       PIKE               MO   CO-OP OBSERVER

            FELL IN LESS THAN ONE HOUR

&&

MILLER
Local storm report, Jul 27, 7:51 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 PM CDT MON JUL 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HEAVY RAIN       NEBO                    39.44N  90.79W
07/27/2015  M1.02 INCH       PIKE               IL   FIRE DEPT/RESCUE

            RAINFALL AMOUNT FELL IN APPROXIMATELY 20 MINUTES

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:52 PM CDTRiver Flood WarningLSXLewis3 days
Jul 27, 8:52 PM CDTRiver Flood WarningLSXMarion3 days

Nearby

River Flood Warnings in Missouri, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.